# SDR TRBA2011055

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 27,417 hours, 30,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON MAIN CABIN STAIRS OUT OF ALIGNMENT. R & R EMERGENCY LIGHT FIXTURE IAW JIC 33-51-24, RAI 10000-002.
